# SDR 2024FA0000489

- Difficulty date: May 22, 2023
- Submitted: July 9, 2024
- Operation: General aviation
- Aircraft: N374CB
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844175
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455322
- Part serial: NA
- Condition: Broken
- Part time: 1,374 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT THROTTLE CABLE P/N: 455-322 COMPLETELY BROKE OFF AT ENGINE SIDE SWAGE.
